# SDR DALA2024022002320

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 89,274 hours, 15,114 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Indication
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 1819 FA ADVISE DOOR 4 RIGHT STATUS LIGHT ON FA PANEL INOP. DOOR IS LOCK AND ARMED. CORRECTIVE ACTION: PERFORM OPS TEST OF 4L AND 4R ARMED LIGHT PER B767 AMM 52-73. OPS CHKS GOOD. (5008841)
